Fixed points, exceptional orbits, and homology of affine * -surfaces
Compositio Mathematica, Volume 78 (1991) no. 1, p. 79-115
@article{CM_1991__78_1_79_0,
     author = {Fieseler, Karl-Heinz and Kaup, Ludger},
     title = {Fixed points, exceptional orbits, and homology of affine $\mathbb {C}^\ast $-surfaces},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {78},
     number = {1},
     year = {1991},
     pages = {79-115},
     zbl = {0723.14034},
     mrnumber = {1096127},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__78_1_79_0}
}
Fieseler, Karl-Heinz; Kaup, Ludger. Fixed points, exceptional orbits, and homology of affine $\mathbb {C}^\ast $-surfaces. Compositio Mathematica, Volume 78 (1991) no. 1, pp. 79-115. http://www.numdam.org/item/CM_1991__78_1_79_0/

[AnNa] Andreotti, Also, and R. Narasimhan: A topological property of Runge pairs. Ann. Math. 76, 499-509 (1962). | MR 140714 | Zbl 0178.42703

[Ba] Barthel, Gottfried: Topologie normaler gewichtet homogener Flächen. In: Real and complex singularities, 99-126, Oslo 1976. Sijthoff & Noordhoff Int. Publ. 1977. | MR 472837 | Zbl 0404.14013

[BBSo] Bialynicki-Birula, Andrzej and Andrew Sommese: Quotients by C* and SL(2,C)-Actions. Trans. AMS 279, 773-800 (1983). | MR 709583 | Zbl 0566.32026

[Br] Bredon, Glen E.: Sheaf Theory. McGraw Hill, New York (1967). | MR 221500 | Zbl 0158.20505

[BuNi] Bungaards, S. and J. Nielsen: On normal subgroups with finite index in F-groups. Matematisk Tidsskript B, 56-58 (1951). | MR 48447 | Zbl 0044.25403

[Fi] Fieseler, Karl-Heinz:Bemerkungen zur ganzzahligen Schnitthomologie komplexer Räume. Habilitationsschrift Konstanz 1988.

[FiKp] Fieseler, Karl-Heinz and Ludger Kaup: On the Geometry of Affine Algebraic C*surfaces. Problems on Surfaces and their Classification. Sympos. Math of INdAM. Academic Press, 1990. | MR 1273375 | Zbl 0833.14023

[FiKp 2] Fieseler, Karl-Heinz and Ludger Kaup: Intersection Homology and Exceptional Orbits of C*-surfaces. Preprint 1988. | MR 948158

[Fo] Fox, R.H.: On Fenchel's conjecture about F-groups. Matematisk Tidsskrift B, 61-65 (1952). | MR 53937 | Zbl 0049.15404

[Ha] Hamm, Helmut: Invariants of weighted homogeneous singularities. Proc. Journ. complexes Nancy 1985, in: Rev. de l'Inst. E. Cartan 10, 6-13 (1986) Nancy 1985. | MR 933782 | Zbl 0659.32012

[Ho] Holmann, Harald:Seifertsche Faserräume. Math. Ann. 157, 138-166 (1964). | MR 170349 | Zbl 0123.16501

[KeKnMuSD] Kempf, G., F. Knudsen, David Mumford, and B. Saint-Donat: Toroidal Embeddings. Springer LNM 339 (1973). | MR 335518 | Zbl 0271.14017

[KiBaKp] Kilambi, Srinivasacharyulu, Gottfried Barthel, and Ludger Kaup: Sur la topologie des surfaces complexes compactes. SMS vol. 80. Montréal: Les Presses de l'Université de Montréal (1982). | Zbl 0494.32011

[Kp] Kaup, Ludger: Zur Homologie projektiv algebraischer Varietäten. Ann. Scuola Norm. Sup. Pisa 26, 479-513 (1972). | Numdam | MR 385153 | Zbl 0236.32006

[Kr] Kraft, Hanspeter: Geometrische Methoden in der Invariantentheorie. Vieweg Braunschweig, Wiesbaden (1984). | MR 768181 | Zbl 0569.14003

[KrPeRa] Kraft, Hanspeter, Ted Petrie and John D. Randall: Quotient Varieties. Advances in Math. 74, 145-162 (1989). | MR 997095 | Zbl 0691.14029

[KrPo] Kraft, Hanspeter and V.L. Popov: Semisimple group actions on the three-dimensional affine space are linear. Comment. Math. Helv. 60, 539-554 (1985). | MR 814152 | Zbl 0645.14020

[Lau] Laufer, Henry B.: Normal Two-dimensional Singularities. Ann. Math. Studies, Princeton Univ. Press. Princeton 1971. | MR 320365 | Zbl 0245.32005

[Lu] Luna, Domingo: Slices étales. Bull. Soc. Math. France, Mémoire 33 (1973) 81-105. | Numdam | MR 342523 | Zbl 0286.14014

[Mu] Mumford, David: The topology of normal singularities of an algebraic surface and a criterion for simplicity. Publ. Math. I.H.E.S. 9, 5-22 (1961). | Numdam | MR 153682 | Zbl 0108.16801

[Or] Orlik, Peter: Seifert Manifolds, LNM 291, Springer, Heidelberg (1972). | MR 426001 | Zbl 0263.57001

[OrWa] Orlik, Peter and Philip Wagreich: Isolated singularities of algebraic surfaces with C*-actions. Ann. Math. 93, 205-228 (1971). | MR 284435 | Zbl 0212.53702

[OrWa2] Orlik, Peter and Philip Wagreich: Algebraic surfaces with k*-action. Acta Math. 138, 43-81 (1977). | MR 460342 | Zbl 0352.14016

[Pi] Pinkham, Henry: Normal Surface Singularities with C*-action. Math. Ann. 227, 183-193 (1977). | MR 432636 | Zbl 0331.14018

[Ra] Randell, Richard C.: The homology of generalized Brieskorn manifolds. Topology 14, 347-355 (1975). | MR 413149 | Zbl 0317.57012

[Ry] Rynes, Jean M.: Nonsingular affine k*-surfaces. Thesis, Rutgers University New Brunswick, 1988.

[Se] Seifert, H.: Topologie dreidimensionaler gefaserter Räume. Acta Math. 60, 147-238 (1933). | JFM 59.1241.02 | Zbl 0006.08304